← Return to Lexapro side effects
Lexapro side effects
Thanks so much for your response. I knew there were different side effects but wasn't sure higher anxiety was from the Lexapro or just the anxiety in general…but i definitely feel it's worsened on it. (My doc didn't seem to agree on that so much).
Jump to this post
Your welcome @tiffany22. I know for sure it was medication induced. In my case I had a panic attack. First time ever having one. It freaked me out so bad for a week after that I was having really bad anxiety and a physician I worked with prescribed me Lexapro and said it would help. The first month or so I took it it was hell for me. The anxiety would start when I woke up till I tried to go to sleep. I couldn't sleep as soon as I would drift off I would just start panicking. I didn't sleep for awhile untill I was prescribed the klonipin which helps whenever I have an attack. It sucks I know but it will pass soon. Now I really don't have any anxiety. Sometimes I feel anxious but over all I feel fine and haven't had to take any klonipin in the last month or so.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In